Skip to main content
Log in

Asymptotics of the solution of a mixed problem for a singularly perturbed weakly constrained hyperbolic system

  • Published:
Ukrainian Mathematical Journal Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature cited

  1. V. F. Butuzov, “Corner boundary layer in mixed singularly perturbed problems for hyperbolic equations,” Mat. Sb.,104, No. 3, 460–485 (1977).

    Google Scholar 

  2. V. N. Tsymbal, “Corner boundary layer in a mixed singularly perturbed problem for a hyperbolic equation,” in: Analytic Methods in Nonlinear Mechanics [in Russian], Inst. Mat. Akad. Nauk Ukr. SSR, Kiev (1981), pp. 148–152.

    Google Scholar 

  3. V. F. Butuzov and Yu. P. Udodov, “Asymptotic solution of a system of singularly perturbed equations of elliptic type with corner boundary layer,” Zh. Vychisl. Mat. Mat. Fiz.,21, No. 3, 665–677 (1981).

    Google Scholar 

  4. R. Courant, Partial Differential Equations [Russian translation], Mir, Moscow (1964).

    Google Scholar 

  5. T. N. Nesterova, “A method of splicing asymptotic expansions for the solutions of a hyperbolic equation with a small parameter,” Mat. Sb.,120, No. 4, 546–555 (1983).

    Google Scholar 

  6. M. I. Vishik and L. A. Lyusternik, “Regular degeneration and boundary layer for linear differential equations with a small parameter,” Usp. Mat. Nauk,12, No. 5, 3–122 (1957).

    Google Scholar 

  7. A. B. Vasil'eva and V. F. Butuzov, Asymptotic Decompositions of Solutions of Singularly Perturbed Equations [in Russian], Nauka, Moscow (1973).

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 37, No. 4, pp. 481–487, July–August, 1985.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Flyud, V.M., Tsymbal, V.N. Asymptotics of the solution of a mixed problem for a singularly perturbed weakly constrained hyperbolic system. Ukr Math J 37, 385–390 (1985). https://doi.org/10.1007/BF01055953

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01055953

Keywords

Navigation